Year 2020, Volume , Issue 30, Pages 57 - 63 2020-03-26

Some Results on Divisior Cordial Graphs

Mohammed Abdel Azim SEOUD [1] , Shakir Mahmoud SALMAN [2]


In this paper, we introduce some results on divisor cordial graphs where we find some upper bound for the labeling of any simple graph and r-regular  graph and describe the divisor cordial labeling for some families of graphs such the jellyfish graph, shell graph and the bow and butterfly graphs.
labeling, divisor cordial, shell graphs
  • F. Harary, Graph Theory, Addison-Wesley, Reading, Massachusetts, 1969.
  • J. A. Gallian, A dynamic survey of graph labeling, Electronic J comb. 21 (2018) \#Ds6.
  • I. Cahit, Cordial graph :A weaker version of graceful and harmonious graphs, Ars Combin. 23 (1987) 201-207.
  • R. Varatharajan, S. Navanaeethakrishnan, and K. Nagarajan, Divisor cordial graphs, Internat. J. Math. Combin. 4 (2011) 15-25.
  • P. L. R. Raj and R. Valli, Some New Families of Divisor Cordial Graphs, Internat. J. Math. Trends Tech. 7(2) (2014) 94-102.
  • P. Maya and T. Nicholas, Some New Families of Divisor Cordial Graph, Annals Pure Appl. Math. 5(2)(2014) 125-134.
  • A. Muthaiyan and P. Pugalenthi, Some new divisor cordial graphs, Int. J. Math. Trends and Tech., 12(2) (2014) 81-88.
  • A. Nellai Murugan and V. Brinda Devi, A study on path related divisor cordial graphs, International Journal of Scientific Research. 3(4) (2014) 286-291.
  • A. Nellai Murugan and M. Taj Nisha, A study on divisor cordial labelling of star attached paths and cycles, Indian Journal of Research. 3(3) (2014) 12-17.
  • S. K. Vaidya and N. H. Shah, Some Star and Bistar Related Divisor Cordial Graphs, Annals Pure Appl. Math. 3(1) (2013) 67-77.
  • S. K. Vaidya and N. H. Shah, Further Results on Divisor Cordial Labeling, Annals Pure Appl. Math. 4(2) (2013) 150-159.
  • R. Varatharajan, S. Navanaeethakrishnan and K. Nagarajan, Special classes of divisor cordial graphs, Int. Math. Forum 7(35) (2012) 1737-1749.
  • D. M. Burton, Elementary Number Theory, 7th Edition, McGraw Hill, 2007; ISBN0-0706-305188-8.
  • K. Manimekalai and K. Thirusangu, Pair Sum Labeling of some Special Graphs , International Journal of Computer Applications. 69(8) (2013) 34-38.
  • P. Deb and N. B. Limaya, On harmonious labelling of some cycle related graphs, Ars Combin. 65 (2002) 177-197.
  • J. Jeba Jesintha and K. Ezhilarasi Hilda, Butterfly graphs with shell orders m and 2m+1 are graceful, Bonfring Internat. J. Research Communication Engin. 2(2) (2012) 01-05.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Author: Mohammed Abdel Azim SEOUD
Institution: Ain Shams University
Country: Egypt


Author: Shakir Mahmoud SALMAN (Primary Author)
Institution: Diyala University
Country: Iraq


Dates

Publication Date : March 26, 2020

Bibtex @research article { jnt707634, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2020}, volume = {}, pages = {57 - 63}, doi = {}, title = {Some Results on Divisior Cordial Graphs}, key = {cite}, author = {SEOUD, Mohammed and SALMAN, Shakir} }
APA SEOUD, M , SALMAN, S . (2020). Some Results on Divisior Cordial Graphs. Journal of New Theory , (30) , 57-63 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/53260/707634
MLA SEOUD, M , SALMAN, S . "Some Results on Divisior Cordial Graphs". Journal of New Theory (2020 ): 57-63 <https://dergipark.org.tr/en/pub/jnt/issue/53260/707634>
Chicago SEOUD, M , SALMAN, S . "Some Results on Divisior Cordial Graphs". Journal of New Theory (2020 ): 57-63
RIS TY - JOUR T1 - Some Results on Divisior Cordial Graphs AU - Mohammed Abdel Azim SEOUD , Shakir Mahmoud SALMAN Y1 - 2020 PY - 2020 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 57 EP - 63 VL - IS - 30 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory Some Results on Divisior Cordial Graphs %A Mohammed Abdel Azim SEOUD , Shakir Mahmoud SALMAN %T Some Results on Divisior Cordial Graphs %D 2020 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 30 %R %U
ISNAD SEOUD, Mohammed , SALMAN, Shakir . "Some Results on Divisior Cordial Graphs". Journal of New Theory / 30 (March 2020): 57-63 .
AMA SEOUD M , SALMAN S . Some Results on Divisior Cordial Graphs. JNT. 2020; (30): 57-63.
Vancouver SEOUD M , SALMAN S . Some Results on Divisior Cordial Graphs. Journal of New Theory. 2020; (30): 63-57.

Authors of the Article
Mohammed Abdel Azim SEOUD [1]
Shakir Mahmoud SALMAN [2]